I have had continuous diahrrea since I first used fluocinolone. My internal medicine doctor said if wouldn't cause diahrrea. I stopped using this medication for 2 days and my diahrrea seemed to improve. I am waiting for the balance of stool cultures results. I started the medicine again and the diahrrea has increased again. I do not have c-dif and all my blood tests were normal. Can you let me know if diahrrea is a possible side effect.
Had the same experience and many times my test for d-diff came back negative..get tested again, and again if needed..mine finally came back positive and I was put on the right medications and it was amazing, I had a part of my life back! C-diff is hell, of that what you have, I am so sorry..either way, hang in there! Also florastor will help you can get it behind the counter at the pharmacy..good luck and Take care
- Fluocinolone Information for Consumers
- Fluocinolone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluocinolone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Dec 2009 • 1 answer
Posted 8 Jun 2010 • 1 answer
Fluocinolone - I use this medication and have for over 10 years it used to be 36.99 it is now 189.99
Posted 29 Jan 2014 • 1 answer
Posted 24 Feb 2015 • 2 answers
Posted 4 Oct 2016 • 0 answers